Advertisement

Can Cozaar cause hair loss?

A small percent, less than 1%, reported hair loss and urticaria, which is a rash with hives. Hair loss and scalp itching is not typical with this drug. There may be other issues going on, and it would be wise to speak with your doctor.

Hair loss is not a common side effect of the blood pressure medication Cozaar (losartan). There have been a few reports of people experiencing hair loss while taking Cozaar, but there's no way to know if Cozaar actually caused the problem. If you're losing an excessive amount of hair, let your doctor know so he or she can help you determine the most likely cause and best treatments.

Continue Learning about Antihypertensive

What are antihypertensive medications?
SCAISCAI
Antihypertensives are medications that lower blood pressure, reducing strain on, and damage to, the ...
More Answers
What drugs may interact with calcium channel blockers?
Donna Hill Howes, RNDonna Hill Howes, RN
If you... Are taking a beta blocker or a QTc interval prolonging drug - Calcium channel blockers ...
More Answers
What are the side effects of candesartan?
Donna Hill Howes, RNDonna Hill Howes, RN
Side effects may include low blood pressure, dizziness, upper respiratory infection, inflammation of...
More Answers
What should I know before taking angiotensin receptor blockers?
Donna Hill Howes, RNDonna Hill Howes, RN
ARBs are not recommended for people with normal blood pressure and kidney function measures. An ARB...
More Answers

Important: This content reflects information from various individuals and organizations and may offer alternative or opposing points of view. It should not be used for medical advice, diagnosis or treatment. As always, you should consult with your healthcare provider about your specific health needs.